Alert archive / Alabama / Tornado Warnings in 2024

Tornado Warning 9, NWS Huntsville, AL

May 8, 2024Lauderdale County, Limestone County, Alabama

NWS Huntsville, AL issued this tornado warning at May 8, 2024, 7:44 PM CDT for Lauderdale County, Limestone County, Alabama. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2024, 7:44 PM CDT (00:44 UTC)
Expired
May 8, 2024, 8:15 PM CDT
In force
31 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Lauderdale County, AL, Limestone County, AL

The radar

The Northeast Alabama radar (KHTX), 105 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 8:11 PM CDTTORNADO6 Ese Anderson, ALNWS damage survey determined an EF-1 tornado touched down near Grace Hill Lane in northwest Limestone County AL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 4:14 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2665 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2665 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.9
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

469 
WFUS54 KHUN 090044
TORHUN
ALC077-083-090115-
/O.NEW.KHUN.TO.W.0009.240509T0044Z-240509T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
744 PM CDT Wed May 8 2024

The National Weather Service in Huntsville Alabama has issued a

* Tornado Warning for...
  Northwestern Limestone County in north central Alabama...
  Northeastern Lauderdale County in northwestern Alabama...

* Until 815 PM CDT.

* At 744 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Rogersville, or 17 miles east of Muscle Shoals,
  moving northeast at 20 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rogersville around 750 PM CDT.

Other locations impacted by this tornadic thunderstorm include Good
Springs, Center Star, Lester, Kingtown, Oliver, Whitehead, Cairo, Mt
Rozell, Leggtown, and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3499 8700 3497 8697 3476 8730 3480 8736
      3480 8741 3486 8748 3500 8735
TIME...MOT...LOC 0044Z 226DEG 17KT 3486 8735 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

AMP
2 follow-up statements
967 
WWUS54 KHUN 090050
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
750 PM CDT Wed May 8 2024

ALC077-083-090115-
/O.CON.KHUN.TO.W.0009.000000T0000Z-240509T0115Z/
Limestone AL-Lauderdale AL-
750 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN LIMESTONE AND NORTHEASTERN LAUDERDALE COUNTIES...

At 750 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rogersville, or 19 miles east of Florence, moving
northeast at 20 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Limestone and northeastern Lauderdale Counties,
including the following locations... Good Springs, Lester, Kingtown,
Oliver, Whitehead, Cairo, Mt Rozell, Leggtown, and Anderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3499 8700 3497 8697 3479 8725 3482 8732
      3484 8737 3490 8743 3500 8735
TIME...MOT...LOC 0050Z 226DEG 17KT 3488 8732 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

AMP
417 
WWUS54 KHUN 090054
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
754 PM CDT Wed May 8 2024

ALC077-083-090115-
/O.CON.KHUN.TO.W.0009.000000T0000Z-240509T0115Z/
Limestone AL-Lauderdale AL-
754 PM CDT Wed May 8 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
NORTHWESTERN LIMESTONE AND NORTHEASTERN LAUDERDALE COUNTIES...

At 753 PM CDT, a confirmed tornado was located near Rogersville, or
20 miles east of Florence, moving northeast at 20 mph.

HAZARD...Damaging tornado and half dollar size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northwestern Limestone and northeastern Lauderdale Counties,
including the following locations... Good Springs, Lester, Kingtown,
Oliver, Whitehead, Cairo, Mt Rozell, Leggtown, and Anderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3499 8700 3497 8697 3479 8725 3482 8732
      3484 8737 3490 8743 3500 8735
TIME...MOT...LOC 0053Z 226DEG 17KT 3489 8731 

TORNADO...OBSERVED
MAX HAIL SIZE...1.25 IN

$$

AMP

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at May 8, 6:39 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, May 8, 6:39 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
639 PM CDT Wed May 8 2024

...New AVIATION...

.NEAR TERM...
(Tonight)
Issued at 254 PM CDT Wed May 8 2024

A dynamic and complex weather event is unfolding across portions
of the mid MS and lower OH River Valleys, and will continue to
track south closer to the Tennessee Valley this evening. A
deepening low over the central US will continue to drive strong
southwesterly flow aloft and increasing low level flow will
enhance WAA closer to the sfc. A warm and very unstable airmass
exists ahead of a cold front, and any thunderstorms that are able
to form in this environment will be primed for quick
intensification and capable of producing all severe hazards.

We believe the initial threat for strong to severe storms will
come from supercells progged to develop to our west over western
TN and MS. The evolution of these storms has been fairly
inconsistent within high-res guidance, with early afternoon trends
favoring an initially discrete storm mode at initiation and then
congealing into a broken line or line of thunderstorms with
embedded supercells. These storms will have the ability to
produce large hail and damaging winds due to the favorable
combination of instability and shear. A tornado threat will also
exist, especially with more isolated supercells that can tap into
the stronger low-level helicity. The primary timing for this round
will be between 7pm and 2am.

This round will be followed by a more organized line of storms
later tonight - knocking on the door of NW AL around 2-3am -
through the early morning hours. Damaging winds and large hail
will be the primary concerns from any storms that form this
evening and tonight, but tornadoes and localized flooding are also
possible. This remains a low confidence forecast and is largely
dependent on the evolution of the mesoscale environment and the
amount of thermodynamic support available overnight.

Lastly, a flooding threat will linger into the morning hours as
storm total rainfall amounts of 1-2" are expected area-wide, with
localized amounts up to 3-5" possible. The highest chances for
flooding will be in southern middle TN and areas north of the TN
River.

Confidence in seeing severe weather in the Tennessee Valley
tonight is medium to high, while confidence in which round will be
the more severe is lower. The degree of instability available
overnight will be a critical factor and will be largely dependent
on airmass recovery between rounds of thunderstorms. Please check
back frequently for updates and have multiple ways to receive
warnings that are capable of waking you up. With this being an
overnight event, the threat to life and property will be
heightened.

&&

.SHORT TERM...
(Thursday through Saturday)
Issued at 254 PM CDT Wed May 8 2024

Showers and storms will gradually come to an end from north to
south Thursday morning, and the severe threat should diminish by
10am at the latest. High pressure will begin to filter into the
region Thursday into the weekend, resulting in dry and cooler
conditions. A weak shortwave will track across central MS into
central AL Thursday night into Friday morning and could result in
a few showers/storms mainly south of the TN River, but confidence
in this remains low. Highs will be limited to the 70s Friday
afternoon with clearing skies and breezy northwesterly winds.

&&

.LONG TERM...
(Saturday through Tuesday)
Issued at 437 AM CDT Wed May 8 2024

A generally dry weather pattern will continue across the region
this weekend. However, a clipper system diving southeastward into
the western Great Lakes will send a reinforcing cold front through
the region on Saturday, perhaps bringing a few light showers to
locations north of the TN River. Chances for rain will begin to
slowly return to the region as early as Monday, which is when a
series of lower-latitude troughs may initiate the development of
one or more areas of low pressure across the western Gulf of
Mexico that would shift northeastward early next week. Due to
indications of a modifying low-level airmass across the TN Valley,
instability will gradually increase as we move forward to
Tuesday, with a low chance for thunderstorms apparent as well.

&&

.AVIATION...
(00Z TAFS)
Issued at 639 PM CDT Wed May 8 2024

VFR conditions will continue until thunderstorms develop around
00-01Z. Expecting two rounds of thunderstorms, the first batch
around 00-01Z then again around 08Z. These storms could become
severe and bring higher wind gusts and IFR/LIFR VIS at the
terminals when directly impacted. Main threats within these storms
overnight will be frequent lightning, wind gusts up to 50-60kts,
and large hail. Gradient winds sustained at 12-15kts with gusts up
to 25kts will also be possible outside of any thunderstorm
activity. Otherwise, CIGS will return to VFR mid day Thursday.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...None.
TN...None.
&&

NEAR TERM...25
SHORT TERM....25
LONG TERM....70
AVIATION...JMS

In the hours before

Special weather statement, May 8, 7:08 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Huntsville AL
708 PM CDT Wed May 8 2024

ALZ001-090030-
Lauderdale AL-
708 PM CDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAUDERDALE COUNTY
THROUGH 730 PM CDT...

At 708 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexington, or 19 miles south of Lawrenceburg, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lexington and Kingtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern Alabama.

&&

LAT...LON 3500 8721 3496 8721 3490 8740 3500 8746
TIME...MOT...LOC 0008Z 251DEG 37KT 3497 8735

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AMP
Special weather statement, May 8, 7:18 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Huntsville AL
718 PM CDT Wed May 8 2024

ALZ001-002-090045-
Lauderdale AL-Colbert AL-
718 PM CDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LAUDERDALE AND EAST
CENTRAL COLBERT COUNTIES THROUGH 745 PM CDT...

At 718 PM CDT, Doppler radar was tracking a strong thunderstorm near
Killen, or 7 miles east of Muscle Shoals, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Muscle Shoals, Rogersville, Killen, Lexington, Leighton, Anderson,
Center Star, Kingtown, Whitehead, and Ford City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern Alabama.

&&

LAT...LON 3486 8721 3479 8733 3480 8736 3480 8742
      3478 8743 3476 8742 3473 8743 3468 8751
      3478 8764 3500 8747 3500 8744
TIME...MOT...LOC 0018Z 224DEG 24KT 3479 8752

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AMP
Special weather statement, May 8, 7:33 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Huntsville AL
733 PM CDT Wed May 8 2024

ALZ001-002-004-090115-
Lawrence AL-Lauderdale AL-Colbert AL-
733 PM CDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN LAUDERDALE...
SOUTHEASTERN COLBERT AND NORTHWESTERN LAWRENCE COUNTIES THROUGH 815
PM CDT...

At 733 PM CDT, Doppler radar was tracking a strong thunderstorm near
Leighton, or 7 miles southeast of Muscle Shoals, moving northeast at
30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Muscle Shoals, Rogersville, Killen, Town Creek, Leighton, Courtland,
Northwest Alabama Regional Airport, La Grange, Center Star, and
Kingtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern Alabama.

&&

LAT...LON 3496 8744 3480 8724 3478 8727 3477 8728
      3476 8726 3476 8722 3475 8723 3455 8753
      3457 8753 3457 8759 3466 8771
TIME...MOT...LOC 0033Z 224DEG 24KT 3466 8758

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AMP
Special weather statement, May 8, 7:37 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Huntsville AL
737 PM CDT Wed May 8 2024

ALZ004-007-090115-
Lawrence AL-Morgan AL-
737 PM CDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MORGAN AND CENTRAL
LAWRENCE COUNTIES THROUGH 815 PM CDT...

At 737 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moulton, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Decatur, Moulton, Trinity, Courtland, North Courtland, Hillsboro, Mt
Hope, Chalybeate Springs, Ne Smith, and Caddo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for north central
and northwestern Alabama.

&&

LAT...LON 3449 8753 3476 8729 3475 8727 3476 8726
      3476 8722 3470 8712 3467 8709 3465 8705
      3462 8700 3436 8737
TIME...MOT...LOC 0037Z 224DEG 24KT 3449 8739

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AMP

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:08 PM CDTSpecial Weather StatementHUNLauderdale22 min
May 8, 7:18 PM CDTSpecial Weather StatementHUNLauderdale27 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningHUNJackson, Madison45 min
May 8, 7:33 PM CDTSpecial Weather StatementHUNLauderdale42 min
May 8, 7:36 PM CDTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone39 min
May 8, 7:37 PM CDTSpecial Weather StatementHUNLawrence38 min
May 8, 7:38 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson67 min
May 8, 7:45 PM CDTSevere Thunderstorm WarningHUNColbert, Lawrence30 min
May 8, 7:52 PM CDTTornado WarningHUNDeKalb, Jackson38 min
May 8, 7:55 PM CDTSevere Thunderstorm WarningHUNLawrence, Limestone, Morgan50 min
May 8, 8:04 PM CDTTornado WarningHUNLauderdale, Lawrence, Limestone41 min
May 8, 8:09 PM CDTSevere Thunderstorm WarningHUNJackson51 min
May 8, 8:10 PM CDTTornado WarningHUNLimestone, Madison35 min
May 8, 8:17 PM CDTTornado WarningHUNLawrence, Limestone28 min
May 8, 8:26 PM CDTTornado WarningHUNMadison49 min
May 8, 8:29 PM CDTTornado Warning Tornado observedHUNLimestone31 min
May 8, 8:34 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson56 min
May 8, 8:44 PM CDTSevere Thunderstorm Warning Considerable damage threatHUNDeKalb16 min
May 8, 8:46 PM CDTTornado WarningHUNLimestone, Madison31 min
May 8, 8:46 PM CDTTornado WarningHUNJackson29 min
May 8, 8:48 PM CDTSevere Thunderstorm Warning Considerable damage threatHUNLauderdale, Limestone57 min
May 8, 8:51 PM CDTTornado WarningHUNDeKalb, Jackson39 min
May 8, 8:52 PM CDTTornado WarningHUNLimestone, Madison38 min
May 8, 8:55 PM CDTSevere Thunderstorm WarningHUNDeKalb22 min
May 8, 9:05 PM CDTTornado WarningHUNDeKalb12 min
May 8, 9:06 PM CDTTornado WarningHUNJackson, Madison54 min
May 8, 9:27 PM CDTTornado Warning Tornado observedHUNJackson, Madison48 min
May 8, 9:30 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson45 min
May 8, 9:34 PM CDTSevere Thunderstorm WarningHUNMadison41 min
May 8, 9:38 PM CDTSevere Thunderstorm WarningHUNLimestone52 min
May 8, 9:53 PM CDTTornado WarningHUNJackson22 min
May 8, 9:54 PM CDTTornado WarningHUNLimestone, Madison51 min
May 8, 10:02 PM CDTTornado WarningHUNJackson43 min
May 8, 10:07 PM CDTTornado WarningHUNDeKalb, Jackson17 min
May 8, 10:34 PM CDTTornado WarningHUNMadison41 min
May 8, 10:42 PM CDTTornado Warning EmergencyHUNDeKalb, Jackson48 min
May 8, 10:56 PM CDTFlash Flood WarningHUNJackson, Limestone, Madison3 hr
May 8, 11:02 PM CDTTornado Warning Tornado observedHUNJackson, Madison43 min
May 8, 11:25 PM CDTTornado Warning Tornado observedConsiderable damage threatHUNDeKalb20 min
May 8, 11:35 PM CDTTornado WarningHUNDeKalb, Jackson40 min
May 9, 12:08 AM CDTTornado WarningHUNDeKalb32 min
May 9, 12:20 AM CDTFlash Flood WarningHUNDeKalb, Jackson3 hr
May 9, 3:41 AM CDTSevere Thunderstorm WarningHUNMadison49 min
May 9, 3:48 AM CDTSpecial Weather StatementHUNLimestone42 min
May 9, 3:51 AM CDTSpecial Weather StatementHUNDeKalb39 min
May 9, 4:14 AM CDTSevere Thunderstorm WarningHUNJackson, Madison46 min
May 9, 4:31 AM CDTSpecial Weather StatementHUNMadison44 min
May 9, 4:41 AM CDTSevere Thunderstorm WarningHUNJackson49 min
May 9, 5:19 AM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson26 min
May 9, 5:32 AM CDTAreal Flood WarningHUNMadison9 hr
May 9, 6:06 AM CDTFlash Flood WarningHUNMadison6 hr
May 9, 6:34 AM CDTSpecial Weather StatementHUNColbert, Lawrence41 min
May 9, 6:49 AM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lawrence41 min
May 9, 7:00 AM CDTFlash Flood WarningHUNColbert, Lauderdale3 hr
May 9, 7:15 AM CDTRiver Flood WarningHUNMadison22 hr
May 9, 7:19 AM CDTRiver Flood WarningHUNJackson, Madison, Marshall54 hr
May 9, 7:33 AM CDTSpecial Weather StatementHUNCullman, Jackson, Madison, Morgan42 min
May 9, 7:37 AM CDTSpecial Weather StatementHUNJackson23 min
May 9, 7:49 AM CDTSevere Thunderstorm WarningHUNCullman41 min
May 9, 8:04 AM CDTSevere Thunderstorm WarningHUNCullman, DeKalb, Jackson, Marshall, Morgan26 min
May 9, 8:08 AM CDTTornado WarningHUNDeKalb, Jackson27 min
May 9, 8:28 AM CDTSevere Thunderstorm WarningHUNDeKalb, Marshall20 min
May 9, 8:34 AM CDTFlash Flood WarningHUNDeKalb, Jackson116 min
May 9, 8:53 AM CDTFlash Flood WarningHUNCullman, DeKalb, Jackson, Limestone, Madison, Marshall and 1 more3 hr
May 9, 3:02 PM CDTAreal Flood WarningHUNMadison10 hr

Nearby

Tornado Warnings in Alabama, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.